# SDR DALA2023012700720

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 51,594 hours, 36,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087 S14-15l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1087 BTW LONGERONS 14LH AND 15LH. SUMMARY OF NRC 00141: EXTERNAL FUSELAGE SKIN STA Y=1087 BTW LONGERONS 14LH AND 15LH WAS REPAIRED PER ER/A 605226-14 REV. ORIGINAL SECTION I: TEMPORARY REPAIR. ASSOCIATED ER/A 14-605226 ADDED FOR AC 9568. (LP #2601713)
